# SDR ASAA1158860

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,905 hours, 4,946 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C4434
- Condition: Intermittent
- Location: Master Battery
- Part time: 16,281 hours, 4,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS 28 VOLTS AND CYCLES BETWEEN 1 AND +1 AMPS.  CONFIRMED FAULT, FAULT INTERMITTENT.  REPLACED MAIN BATTERY CHARGER OPS CHECK SAME GOOD REF FIM 24-31-00/824.
